×

A topological resolution theorem. (English) Zbl 0476.57008


MSC:

57Q25 Comparison of PL-structures: classification, Hauptvermutung
57R10 Smoothing in differential topology
32C05 Real-analytic manifolds, real-analytic spaces
57Q50 Microbundles and block bundles
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] J. F. Adams, Stable homotopy and generalized homology,Mathematics Lecture Notes, University of Chicago, Ill. (1971).
[2] S. Akbulut andH. King, Real algebraic structures on topological spaces,Publ. Math. I.H.E.S.,53 (1981), 79–162. · Zbl 0531.57019
[3] W. Browder, A. Liulevicius andF. Peterson, Cobordism theories,Ann. of Math.,84 (1966), 91–101. · Zbl 0139.16701
[4] E. Brown, Cohomology theories,Ann. of Math.,75 (1962), 467–484. · Zbl 0101.40603
[5] G. Brumfiel, Realizing homology classes by PL manifolds, inAlgebraic and Geometric Topology, Lecture Notes in Math.,664, Springer-Verlag, 43–60 (1978).
[6] G. Brumfiel, I. Madson andR. J. Milgram, PL characteristic classes and cobordism,Ann. of Math.,97 (1973), 82–159. · Zbl 0248.57006
[7] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero: I, II,Ann. of Math.,79 (1964), 109–326. · Zbl 0122.38603
[8] M. Hirsch, Differential Topology,Graduate Texts in Math.,33, Springer-Verlag (1976).
[9] M. Hirsch andB. Mazur, Smoothings of piecewise-linear manifolds,Annals of Math. Studies,80, Princeton Univ. Press (1974). · Zbl 0298.57007
[10] R. Lashof, Poincaré duality and cobordism,Trans. Amer. Math. Soc.,109 (1963), 257–277. · Zbl 0137.42803
[11] N. Levitt, Exotic singular structures on spheres,Trans. Amer. Math. Soc.,205 (1975), 371–388. · Zbl 0305.57011
[12] S. MacLane, Coherence and canonical maps,Symposia Mathematica,IV (1970), 231–241.
[13] N. Martin andC. R. F. Maunder, Homology cobordism bundles,Topology,10 (1970), 93–110. · Zbl 0214.21804
[14] J. Munkres, Elementary Differential Topology,Annals of Math. Studies,54, Princeton Univ. Press (1965). · Zbl 0107.17201
[15] J. Nash, Real algebraic manifolds,Ann. of Math.,56 (1952), 405–421. · Zbl 0048.38501
[16] C. Rourke andB. Sanderson, Introduction to Piecewise-Linear Topology,Ergeb. der Math. u. ihrer Grenzgeb.,69, Springer-Verlag (1972). · Zbl 0254.57010
[17] L. Taylor, 2-local cobordism theories,Jour. London Math. Soc.,14 (1976), 303–308. · Zbl 0341.57011
[18] R. Thom, Quelques propriétés globales des variétés différentiables,Comment. Math. Helv.,28 (1954), 17–86. · Zbl 0057.15502
[19] A. Tognoli, Su una congettura di Nash,Annali Scuola Norm. Sup., Pisa,27 (1973), 167–185.
[20] C. T. C. Wall, Classification problems in differential topology: IV. Thickenings,Topology,5 (1966), 73–94. · Zbl 0149.20501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.